American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37L55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Janusz Mierczyński and Wenxian Shen. Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. I. General theory. Trans. Amer. Math. Soc. 365 (2013) 5329-5365.
Abstract, references, and article information   
View Article: PDF

[2] Bixiang Wang. Asymptotic behavior of stochastic wave equations with critical exponents on $\mathbb{R}^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3639-3663. MR 2775822.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1